# SDR PLG5196G1

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SYR/BOS - FLT 4372 - ON APPROACH, THE HYDRAULIC SYSTEM FAILED TO PRESSURIZE IN BOTH NORMAL AND OVERRIDE MODES.  THE CREW HAND PUMPED THE SYSTEM TO MAINTAIN SYSTEM PRESSURE AND LANDED WITHOUT INCIDENT.  BOS MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REPLACED THE HYDRAULIC PUMP AND MOTOR ASSEMBLY AND RETURNED THE AIRCRAFT TO SERVICE.  FAILURE OCCURRED IN THE ELECTRIC MOTOR.  THIS SDR WILL REMAIN OPEN PENDING A TEAR DOWN REPORT.  (X)
